MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL CONSOLE

ALMA LASERS LTD HARMONY XL CONSOLE
Catalog Number AAHP02110613
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Burn with ulceration after leg vein treatment with lp 1064nm laser, will likely scar.
 
Event or Problem Description
It was reported about a burn with ulceration post harmony xl treatment.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Burn with ulceration after leg vein treatment with lp 1064nm laser, will likely scar.On october 2, 2024, a supplemental report regarding ae # (b)(4) was submitted at the fda's request to include the udi number.However, this report contained an incorrect (typo) mfr report number: # 3004167969-2024-00022.This current report corrects the october 2, 2024, submission, by including the original mfr report number: # 3004167969-2023-00013.
 
Event or Problem Description
It was reported about a burn with ulceration post harmony xl treatment.

Brand Name
HARMONY XL CONSOLE
Common Device Name
HARMONY XL
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key18054526
Report Number3004167969-2023-00013
Device Sequence Number6962105
Product Code GEX
UDI-Device Identifier17290110120884
UDI-Public(01)17290110120884(11)21-07-28
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAAHP02110613
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale
Patient RaceWhite